# SDR CA010725006

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,459 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 8943822
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE CHANGE EGT AND FF WERE HIGH AND RIGGING WAS DIFFICULT. BLEED AIR LEAK WAS FOUND AND THE LINE REPLACED. ENGINE PARAMETERS WERE NOW NORMAL AND RIGGING WAS ACCOMPLISHED. THE CRACKED TUBE ALSO CAUSED THE ENGINE COWL TO HEAT UP, POSSIBLE FIRE CONSIDERATION.
